# SDR REXA2021092300761

- Difficulty date: September 17, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: CC6701301309
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LH AILERON CENTER FITTIN HAS DAMAGE HOLES.
"	"REQUIRED AILERON IAW CRJ 900 REO 690-57-61-215 REV -- DATED 2021-09-12
WVAC EMP STAMP #   711 MTC.                                           
"
